Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 818020, 5 pages
http://dx.doi.org/10.1155/2014/818020
Research Article

Invariant Statistical Convergence of Sequences of Sets with respect to a Modulus Function

Department of Mathematics, Afyon Kocatepe University, Afyonkarahisar, Turkey

Received 15 December 2013; Accepted 21 February 2014; Published 23 March 2014

Academic Editor: Irena Rachůnková

Copyright © 2014 Nimet Pancaroglu and Fatih Nuray. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nimet Pancaroglu and Fatih Nuray, “Invariant Statistical Convergence of Sequences of Sets with respect to a Modulus Function,” Abstract and Applied Analysis, vol. 2014, Article ID 818020, 5 pages, 2014. https://doi.org/10.1155/2014/818020.